# SDR 2003UALA00612

- Difficulty date: August 7, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 16,350 hours, 6,139 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AFT LOWER OF DOOR 2L BETWEEN FRAMES 69 AND 70 AT STRINGER 23L.  MAJOR REPAIR ACCOMPLISHED. EXTERNAL SKIN DOUBLER INSTALLED.
